An upper estimate for the reciprocal sum of a sum-free sequence
Acta Arithmetica, Tome 34 (1977) no. 1, pp. 9-24
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Eugene Levine 1 ; Joseph O'Sullivan 1
@article{10_4064_aa_34_1_9_24,
author = {Eugene Levine and Joseph O'Sullivan},
title = {An upper estimate for the reciprocal sum of a sum-free sequence},
journal = {Acta Arithmetica},
pages = {9--24},
year = {1977},
volume = {34},
number = {1},
doi = {10.4064/aa-34-1-9-24},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-34-1-9-24/}
}
TY - JOUR AU - Eugene Levine AU - Joseph O'Sullivan TI - An upper estimate for the reciprocal sum of a sum-free sequence JO - Acta Arithmetica PY - 1977 SP - 9 EP - 24 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-34-1-9-24/ DO - 10.4064/aa-34-1-9-24 LA - en ID - 10_4064_aa_34_1_9_24 ER -
Eugene Levine; Joseph O'Sullivan. An upper estimate for the reciprocal sum of a sum-free sequence. Acta Arithmetica, Tome 34 (1977) no. 1, pp. 9-24. doi: 10.4064/aa-34-1-9-24
Cité par Sources :